# SDR DATA200700012

- Difficulty date: December 28, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N336MV
- Make and model: Stbros SD330
- Aircraft serial: SH3018
- Aircraft time: 27,917 hours, 36,286 cycles
- Engine: Pwa PT6A45R
- Engine time: 22,508 hours, 30,575 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ALL ENGINE INDICATIONS APPEARED NORMAL.  RIGHT LOW FUEL PRESSURE ANNUNCIATOR CAME ON.  ABOUT 5-10 SECONDS LATER, RIGHT ENGINE QUIT.  ENGINE FAILURE CHECKLIST WAS CARRIED OUT, ENGINE SECURED AND AIRCRAFT DIVERTED TO VAN NUYS.
